S. Basu, R. Pollack, and M. Roy, Algorithms in real algebraic geometry, 2003.
DOI : 10.1007/978-3-662-05355-3

URL : https://hal.archives-ouvertes.fr/hal-01083587

L. Busé, M. Elkadi, and B. Mourrain, Resultant over the residual of a complete intersection, Journal of Pure and Applied Algebra, vol.164, issue.1-2, pp.35-57, 2000.
DOI : 10.1016/S0022-4049(00)00144-4

L. Busé, M. Elkadi, and B. Mourrain, Using projection operators in computer aided geometric design, Topics in Algebraic Geometry and Geometric Modeling, Contemporary Mathematics, pp.321-342, 2003.

L. Busé, Resultants of determinantal varieties, Journal of Pure and Applied Algebra, vol.193, issue.1-3, pp.71-97, 2001.
DOI : 10.1016/j.jpaa.2004.02.010

G. E. Collins, Quantifier elimination for real closed fields by cylindrical algebraic decompostion, Lecture Notes in Comput. Sci, vol.33, pp.134-183, 1975.
DOI : 10.1007/3-540-07407-4_17

M. Coste, An introduction to semi-algebraic geometry, RAAG network school, 2002.

D. Cox, J. Little, and D. O. Shea, Using algebraic geometry, Graduate Texts in Mathematics, vol.185, 1998.
DOI : 10.1007/978-1-4757-6911-1

I. Z. Emiris and J. F. Canny, Efficient Incremental Algorithms for the Sparse Resultant and the Mixed Volume, Journal of Symbolic Computation, vol.20, issue.2, pp.117-149, 1995.
DOI : 10.1006/jsco.1995.1041

R. M. Hardt, Triangulation of subanalytic sets and proper light subanalytic maps, Inventiones Mathematicae, vol.2, issue.no. 4, pp.207-217, 1976.
DOI : 10.1007/BF01403128

O. Henrici, On certain formulae concerning the theory of discriminants, Proc. of London Math. Soc. (1868), pp.104-116

J. Jouanolou and A. Le-formalisme-du-résultant, [19] , Résultant anisotrope, compléments et applications, Electron The Foata Festschrift. [20] , Formes d'inertie et résultant: un formulaire, Research Paper 2, approx. 91 pp. (electronic), pp.117-263, 1991.

W. Krull, Funktionaldeterminanten und Diskriminanten bei Polynomen in mehreren Unbestimmten, Monatshefte f??r Mathematik und Physik, vol.115, issue.1, pp.353-368, 1939.
DOI : 10.1007/BF01696191

F. S. Macaulay, Some Formulae in Elimination, Proceedings of the London Mathematical Society, vol.1, issue.1, pp.3-27, 1902.
DOI : 10.1112/plms/s1-35.1.3

D. Manocha and J. F. Canny, Implicit representation of rational parametric surfaces, Journal of Symbolic Computation, vol.13, issue.5, pp.485-510, 1992.
DOI : 10.1016/S0747-7171(10)80008-2

J. N. Mather, Generic Projections, The Annals of Mathematics, vol.98, issue.2, pp.226-245, 1973.
DOI : 10.2307/1970783

S. Mccallum, Factors of Iterated Resultants and Discriminants, Journal of Symbolic Computation, vol.27, issue.4, pp.367-385, 1999.
DOI : 10.1006/jsco.1998.0257

B. Mourrain and J. P. Técourt, Isotopic meshing of a real algebraic surface, 2005.
URL : https://hal.archives-ouvertes.fr/inria-00070499

O. A. Platonova, Projections of smooth surfaces, Journal of Soviet Mathematics, vol.135, issue.No. 1, pp.2796-808, 1986.
DOI : 10.1007/BF01106075

H. Whitney, On Singularities of Mappings of Euclidean Spaces. I. Mappings of the Plane into the Plane, The Annals of Mathematics, vol.62, issue.3, pp.374-410, 1955.
DOI : 10.2307/1970070